Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad stomach pains and diarrhea

Premium Questions

Dr. Klerida Shehu MD

to the bathroom because of diarrhea . I ate their afghan food alot while deployed and ever since my stomach hasnt ..., green stool quite often and a pain in abdomen that feels like tearing or reay... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Raju A.T MD

. Lately, I am feeling very tired, achy, and I have very bad diarrhea , to the point that I lost almost 5 pounds in 2 days. My stomach is upset a lot and over-the-counter meds are not helping. I have ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr.    Muhammad Sareer Khalil MD

Three days ago I woke up with very bad stomach pains. I thought for sure I was going to have a bad bout of diarrhea . To my XXXXXXX when I went to the bathroom there was no... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Klerida Shehu MD

hi. i have had very bad upper stomach pain and diarrhea for almost a week. i go to the toilet around 5-6 times a day. most the pai is in my upper stomach. thank you My stool is very runny... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. R.A. Singh MD

Im having terrible stomach pains associated with diarhhea and nausea ,nothing over the counter is helping ive been to my primary but he dont seem to no what is going on and now the stomach pains... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)

Public Forum Discussions

Dr. Akhtarhusain MD

Hi I ve had diarreah for about 3 days know and really bad stomach aches at first I thougt it was my period because I starts spotting but know IM not so sure I also have anxiety and feel that me thinking ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. T Chandrakant MD

I believe I ve caught a stomach bug as I have had diarrhea on and off for 5 days. I ve got a lot ... very bad gas and stomach. Can a stomach bug cause these symptoms? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Akhtarhusain MD

, sore throat and no heartburn no stomach pain no vomiting suffering from last 45 days Symptoms :-) food ... and no heartburn no stomach pain no vomiting suffering from last 45 days ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Nazma.amman MD

Yellow watery diarrhea, gas, for two weeks. Thought it was stomach flu first. Went to emergency ... hydrated. Cramps come when needing to pass gas. No other pain except burning from poop. Sometimes ... View answer

Answered by : Dr. Nazma.amman ( General & Family Physician)
Dr. Sugam Taneja MD

vomiting earlier but only had a short bought of diarrhea. I have a bad kidney on rt. side which gives me sharp pain sometimes. Stomach has felt weird for several days too. ... View answer

Answered by : Dr. Sugam Taneja ( Radiologist)

Mobile Questions and Answers

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...

Dr. Vidya KR MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards